A Reply to Darby’s ‘Some Pleasant Monetarist Arithmetic’

Thomas Sargent, P.J. Miller

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)21-26
    JournalFederal Reserve Bank of Minneapolis Quarterly Review
    Volume8
    Issue number2
    StatePublished - 1984

    Cite this

    A Reply to Darby’s ‘Some Pleasant Monetarist Arithmetic’. / Sargent, Thomas; Miller, P.J. .

    In: Federal Reserve Bank of Minneapolis Quarterly Review , Vol. 8, No. 2, 1984, p. 21-26.

    Research output: Contribution to journalArticle

    @article{531459cc8cc240d79df5109f8dcf3003,
    title = "A Reply to Darby’s ‘Some Pleasant Monetarist Arithmetic’",
    author = "Thomas Sargent and P.J. Miller",
    year = "1984",
    language = "English (US)",
    volume = "8",
    pages = "21--26",
    journal = "Federal Reserve Bank of Minneapolis Quarterly Review",
    number = "2",

    }

    TY - JOUR

    T1 - A Reply to Darby’s ‘Some Pleasant Monetarist Arithmetic’

    AU - Sargent, Thomas

    AU - Miller, P.J.

    PY - 1984

    Y1 - 1984

    M3 - Article

    VL - 8

    SP - 21

    EP - 26

    JO - Federal Reserve Bank of Minneapolis Quarterly Review

    JF - Federal Reserve Bank of Minneapolis Quarterly Review

    IS - 2

    ER -